# SDR CA061101005

- Difficulty date: October 29, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 27,533 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5004410
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEEL CRACKED AND AUDIBLE AIR ESCAPING FOUND ON DAILY INSPECTION (TC# 20061101005)
